A 35-year-old member asked:
should i wait between stopping my anti-depressant and taking the herb l-5-hydroxy tryptophan?
2 doctor answers
Dr. Barbara Srur answered
42 years experience Psychiatry
2 weeks: L-5-hydroxy tryptophan is a precursor (building block) of many neurotransmitters which may be out of balance when a person has depression. To be safe, you should tapper of the antidepressant to avoid side effects. Many times, over the counter "herbs" are not as effective because they are not controlled by the fda and the amount of active ingredients is inconsistent.
Answered on May 30, 2015
People also searched for:
How soon after food should i take my anti biotics does it matter if idrink hot soup or have cold drinks after taking the anti biotics
I just started taking eliquis for about a week l and I ran out of eliquis and will miss my dose for the night will I be ok until the morning
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month